# SDR REXA2018052980415

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 27,968 hours, 25,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS MULTIPLE SUPERFICIAL HARDWARE HITS & A LIGHT SUPERFICIAL SCRATCH, HITS LOCATED AT RBL 36.20, 27.50, 18.00 ON RIVET CL ONE 1.75" I/B OF RBL 9.50 CL OUTSIDE OF TOE ZONE ANOTHER 1.75" I/B OF LBL 9.50 CL OUTSIDE OF TOE ZONE SUPERFICIAL SCRATCH 3.25" BETWEEN BL 0.0-LBL 9.50 OUTSIDE HEAL/TOE ZONE ALL TO BE REPAIRED IAW REO 601R-53-61-2155 REV A REPAIRED IAW REO 601R-53-61-2155, REV A
